Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Email and Telephone Directory

Staff Profile

Athanasios Bouganis - all publications

Edited book

  • Bouganis,A & Venjakob,O (2014). Iwasawa Theory 2012: State of the Art and Recent Advances. Contributions in Mathematical and Computational Sciences 7. Springer.

Chapter in book

  • Bouganis, A. (2014). On Special L-Values Attached to Siegel Modular Forms. In Iwasawa Theory 2012 - State of the Art and Recent Advances, Contributions in Mathematical and Computational Science, Springer. Bouganis, A. & Venjakob, O. Springer. 7: 135-176.
  • Bouganis,A & Coles,D (2003). A geometric view of decoding AG codes. In Applied Algebra, Algebraic Algorithms and Error-Correcting Codes. 2643: 180-190.
  • Bouganis,A (2003). Error Correcting Codes over Algebraic Surfaces. In Applied Algebra, Algebraic Algorithms and Error-Correcting Codes. Springer Berlin-Heidelberg. 2643: 169-179.

Journal Article

  • Bouganis, A. & Mercuri, S. (2021). On the Rankin-Selberg method for vector valued Siegel modular forms. International Journal of Number Theory
  • Bouganis, A. & Marzec, J. (2020). Algebraicity of special L-values attached to Siegel-Jacobi modular forms. Manuscripta Mathematica
  • Bouganis, A. (2020). On the standard L-function attached to quaternionic modular forms. Journal of Number Theory
  • Bouganis, A & Marzec, J (2019). On the analytic properties of the standard L-function attached to Siegel-Jacobi modular forms. Documenta Mathematica 24: 2613-2684.
  • Bouganis, A. (2018). On special L-values attached to metaplectic modular forms. Mathematische Zeitschrift 3-4: 725-740.
  • Bouganis, A. (2015). On the algebraicity of special L-values of Hermitian modular forms. Documenta Mathematica 20: 1293-1329.
  • Bouganis, A. (2014). Non-abelian p-adic L-functions and Eisenstein series of unitary groups -The CM method. Annales De L'Institute Fourier 64(2): 793-891.
  • Bouganis, A. (2014). The Möbius–Wall congruences for p-adic L-functions of CM elliptic curves. Mathematical Proceedings of the Cambridge Philosophical Society 156(01): 183-192.
  • Bouganis, A. (2011). Non-abelian congruences between special values of L-functions of elliptic curves; the CM case. International Journal of Number Theory 07(07): 1883-1934.
  • Bouganis, A. & Venjakob, O. (2010). On the non-commutative Main Conjecture for elliptic curves with Complex Multiplication. Asian Journal of Mathematics 14(3): 385-416.
  • Bouganis, A. (2010). Special values of L-functions and false Tate curve extensions. Journal of the London Mathematical Society 82(3): 596-620.
  • Bouganis, A. & Dokchitser, V. (2007). Algebraicity of L-values for elliptic curves in a false Tate curve tower. Mathematical Proceedings of the Cambridge Philosophical Society 142(2): 193-204.

Conference Paper

  • Bouganis, A. (2017), p-adic measures for Hermitian modular forms and the Rankin–Selberg method, in Loeffler, D. & Zerbes, S. eds, Springer Proceedings in Mathematics & Statistics, 188 Elliptic Curves, Modular Forms and Iwasawa Theory: Conference in honour of the 70th birthday of John Coates. Cambridge, England, Springer, Cham, 33-86.
  • Bouganis,A, Caragiannis,I & Kaklamanis,C (1999), Implementation Issues and Experimental Study of a Wavelength Routing Algorithm for Irregular All-Optical Networks, LNCS 1668.

Report

  • Bouganis, A. (2011). Non abelian p-adic L-functions and Eisenstein series of unitary groups. Oberwolfach-Walke, Mathematisches Forschungsinstitut Oberwolfach.